A. L. Barab´asi, R. Albert, Emergence of scaling in random networks, Science, 286(5439) (1999), 509-512.
 O. Diekmann, J. A. P. Heesterbeek, J. A. J. Metz, On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations, Journal of Mathematical Biology, 28(4) (1990), 365-382.
 K. Diethelm, The analysis of fractional differential equations. An application-oriented exposition using differential
operators of Caputo type, Lecture Notes in Mathematics, Vol. 2004, Springer-Verlag, Berlin, 2010.
 A. Dokoumetzidis, R. Magin, P. Macheras, A commentary on fractionalization of multicompartmental models, Journal of Pharmacokinetics and Pharmacodynamics, 37(2) (2010), 203-207.
 N. P. Dong, H. V. Long, N. L. Giang, The fuzzy fractional SIQR model of computer virus propagation in Wireless
Sensor Network using Caputo Atangana-Baleanu derivatives, Fuzzy Sets and Systems, 429 (2022), 28-59.
 N. P. Dong, H. V. Long, A. Khastan, Optimal control of a fractional order model for granular SEIR epidemic model,
Communications in Nonlinear Science and Numerical Simulation, 88 (2020), 105312.
 H. A. A. El-Saka, A. A. M. Arafa, M. I. Gouda, Dynamical analysis of a fractional SIRS model on homogeneous
networks, Advances in Difference Equations, 144 (2019). DOI:10.1186/s13662-019-2079-3.
 M. Ghaffari, T. Allahviranloo, S. Abbasbandy, M. Azhini, On the fuzzy solutions of time-fractional problems, Iranian
Journal of Fuzzy Systems, 18(3) (2021), 51-66.
 J. R. Graef, L. Kong, A. Ledoan, M. Wang, Stability analysis of a fractional online social network model, Mathematics and Computers in Simulation, 178 (2020), 625-645.
 N. V. Hoa, On the stability for implicit uncertain fractional integral equations with fuzzy concept, Iranian Journal of Fuzzy Systems, 18(1) (2021), 185-201.
 S. Hosseini, A. Zandvakili, The SEIRS-C model of information diffusion based on rumour spreading with fuzzy logic
in social networks, International Journal of Computer Mathematics, 99(9) (2022), 1918-1940.
 H. F. Huo, P. Yang, H. Xiang, Dynamics for an SIRS epidemic model with infection age and relapse on a scale-free
network, Journal of The Franklin Institute, 356(13) (2019), 7411-7443.
 J. Huo, H. Zhao, Dynamical analysis of a fractional SIR model with birth and death on heterogeneous complex networks, Physica A, 448 (2016), 41-56.
 J. Huo, H. Zhao, L. Zhu, The effect of vaccines on backward bifurcation in a fractional order HIV model, Nonlinear Analysis: Real World Applications, 26 (2015), 289-305.
 A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, Vol. 204
of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
 V. P. Latha, F. A. Rihan, R. Rakkiyappan, G. Velmurugan, A fractional-order model for Ebola virus infection with
delayed immune response on heterogeneous complex networks, Journal of Computational and Applied Mathematics, 339 (2018), 134-146.
 C. V. de Le´on, Volterra-Type Lyapunov functions for fractional-order epidemic systems, Communications in Nonlinear Science and Numerical Simulation, 24 (2015), 75-85.
 Y. Li, Y. Chen, I. Podlubny, Mittag-Leffler stability of fractional order nonlinear dynamic systems, Automatica, 45(8) (2009), 1965-1969.
 C. H. Li, C. C. Tsai, S. Y. Yang, Analysis of epidemic spreading of an SIRS model in complex heterogeneous networks, Communications in Nonlinear Science and Numerical Simulation, 19(4) (2014), 1042-1054.
 C. Li, A. M. Yousef, Bifurcation analysis of a network-based SIR epidemic model with saturated treatment function, Chaos, 29(3) (2019), 033129.
 C. Li, F. Zhang, A survey on the stability of fractional differential equations, The European Physical Journal Special Topics, 193 (2011), 27-47.
 Y. Lu, G. Jiang, Backward bifurcation and local dynamics of epidemic model on adaptive networks with treatment, Neurocomputing, 145 (2014), 113-121.
 P. Mahato, S. Das, S. K. Mahato, An epidemic model through information-induced vaccination and treatment under
fuzzy impreciseness, Modeling Earth Systems and Environment, (2021). DOI:10.1007/s40808-021-01257-7.
 M. Mazandarani, N. Pariz, A. V. Kamyad, Granular differentiability of fuzzy-number-valued functions, IEEE Transactions on Fuzzy Systems, 26(1) (2018), 310-323.
 P. K. Mondal, S. Jana, P. Haldar, Dynamical behavior of an epidemic model in a fuzzy transmission, International
Journal of Uncertainty Fuzziness Knowledge-Based Systems, 23(5) (2015), 651-665.
 C. Nakul, J. M. Hyman, J. M. Cushing, Determining important parameters in the spread of malaria through the
sensitivity analysis of a mathematical model, Bulletin of Mathematical Biology, 70 (2008), 1272-1296.
 S. K. Nandi, S. Jana, M. Manadal, T. K. Kar, Analysis of a fuzzy epidemic model with saturated treatment and
disease transmission, International Journal of Biomathematics, 11(1) (2018), 1-18.
 Z. M. Odibat, N. T. Shawagfeh, Generalized Taylors formula, Applied Mathematics and Computation, 186(1) (2007), 286-293.
 R. Pastor-Satorras, A. Vespignani, Epidemic spreading in scale-free networks, Physical Review Letters, 86 (2001), 3200-3203.
 A. Piegat, M. Landowski, Horizontal membership function and examples of its applications, International Journal of Fuzzy Systems, 17(1) (2015), 22-30.
 L. A. Zadeh, Fuzzy sets, Information Control, 8 (1965), 338-353.
 Y. Zan, J. Wua, P. Li, Q. Yu, SICR rumor spreading model in complex networks: Counterattack and self-resistance,
Physica A: Statistical Mechanics and its Applications, 466(20) (2014), 159-170.
 X. Zhang, X. Liu, Backward bifurcation of an epidemic model with saturated treatment function, Journal of Mathematical Analysis and Applications, 348(1) (2008), 433-443.